# SDR ASOA2012080802038

- Difficulty date: August 3, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 20,878 hours, 19,354 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 987,048 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN GEAR WAS SELECTED UP, RECEIVED A MASTER WARNING NOSE DOOR OPEN & GEAR DISAGREEMENT AND MASTER CAUTION WOW.  INPUT & STEERING INOPERATIVE.  RAN AND FOLLOWED THE QRH, DID NOT MAKE ON OVERWEIGHT LANDING.  EMERGENCY DECLARED, RETURNED TO DEPARTURE.   ADJUSTED NLG OLEO CENTERED/EXTENDED PROXIMITY SENSOR IAW AMM 32-61-05.  OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED.  ACFT OK FOR RETURN TO SERVICE.
